# SDR IPXA2024081697357

- Difficulty date: August 16, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 65B392623
- Part serial: TAG038010
- Condition: Corroded
- Location: Nr 15 K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 15 KRUEGER FLAP BULLNOSE FITTING LINK CORROSION (2EA) (AGING A/C INSPECTION) (REPLACE).  INSTALLED KRUEGER FLAP BULLNOSE FITTING PER AMM: 27-81-00.
